Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Panic! Button for Immediate Help
TOPIC:  

Crestor



 
  Reply Create A New Topic
Search the
Message Boards:
Search
  I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top
 
ARCHIMEDESII is the moderator for this forum.
 


SLIMMERKIWI
SLIMMERKIWI's Photo SparkPoints: (112,109)
Fitness Minutes: (31,780)
Posts: 20,424
5/6/13 3:04 A



SLIMMERKIWI's SparkPage
Send Private Message
Reply
Headaches can be a side-effect. If they last more than just a few days or are bothering you, then you are best to talk with your prescriber. He/she may be able to prescribe an alternative.

Kris

Co-Moderator Dealing with Depression
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=953


Team Leader Essential Tremors :-) (Benign and Familial) www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=30225


Co-Leader Crohn's Can't Stop Me
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=17464


I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan


 current weight: 151.0 
 
211
196
181
166
151


LADYSTARWIND
LADYSTARWIND's Photo SparkPoints: (16,705)
Fitness Minutes: (13,689)
Posts: 1,040
5/6/13 12:37 A

LADYSTARWIND's SparkPage
Send Private Message
Reply
Please call your doctor ASAP and ask if this was an "expected" side effect as you start the medication!!

Please remember it is meaningless how anyone else responds to Crestor. However it is important that your doctor is aware of how YOU are responding to this med --- You may need a dosage change, or an entirely different med.

Hope they can sort this out for you soon, take care til then!!
patti



Edited by: LADYSTARWIND at: 5/6/2013 (00:48)
"Its not the Mountain ahead that wears you out, but the grain of sand in your shoe..."


 Pounds lost: 1.5 
 
0
2.25
4.5
6.75
9


SUNNYMARIELEE1
SparkPoints: (2,338)
Fitness Minutes: (1,911)
Posts: 21
5/6/13 12:17 A

SUNNYMARIELEE1's SparkPage
Send Private Message
Reply
Has anyone been on Crestor I just started Crestor 10 mg 4 days ago and im having headache's is that normal? Is Crstor a safe med. to lower your tryg.mine is 438




 current weight: 214.0 
 
214
194.25
174.5
154.75
135


 
Page: 1 of (1)  
Search  

I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Report Innappropriate Post


Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=32&imparent=30924192

Review our Community Guidelines



 
Diet Resources: benefits of probiotics | probiotics benefits | benefits probiotics